# SDR AALA20100228TUL01

- Difficulty date: February 27, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Aircraft time: 57,031 hours, 29,260 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 5 CORROSION IS OUT OF LIMITS.  INSTALLED REPAIR STRAP PER AARD 53-20-00-13.
